# SDR YENA201704150286

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 45,485 hours, 16,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 759586
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,533 hours, 4,062 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FWD EPSU FAULTED.   REPLACED FWD EPSU BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD.
